I've had a dry cough and periodic chest rash on and off for 6 months now. The rash will clear up as long as I am on Antiobotics. The rash is on the center on the chest area right below the collar bone. I have been to the Dr. 5 to 6 times since January. I have been on steriods 2 or 3 times and antiobotics 4 to 5 times. I have taken AM & PM allergies medication giving to me by perscription.I have taken cough medication in PM. Every time I come off the antiobotics, the rash will appear on my chest a few days after I finish up my antiobiotics. I had a chest x-ray the last time I visited the Dr. and it came out clear. They also did a breathing test on me and it went well also. I cough constantly and have trouble holding my bladder. I am so frustrated and do not know what to do next. I have gained weight due to all of the medications. Could you please give me some advise?
My wife has dry coughed more or less constantly for 10 years. In the end she saw an allergist and had a full allergy panel done. She was most allergic to cats (and we have cats), so that became the diagnosis. She was prescribed inhaled corticosteroids, a daily nasal irrigation, and an antihistamine. You might want to consider seeing an allergist and finding out exactly what you are allergic too (if anything) so that you can modify your environment or whatever to lessen the coughing. Also, try different antihistamines. Almost none of them work for my profound allergies, but I was recently prescribed Xyzal and it works really well.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.